Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Had Gardnerella vaginalis. Had green and yellow discharge. Prescribed metronizadole. Had unsafe sex. Further?

I had Gardnerella September and the only symptoms I had was a yellowish/white and sometimes tinted green discharge. I was prescribed Metronidazole orally and then with the creme you insert into your vagina and the discharge still did not go away. I also recently was told my pap smear came back with minor abnormalities. I have had unprotected sex with a couple people I am still in contact with and believe that I probably contracted HPV . I am just absolutely terrified of the possibility of herpes. I cannot get it off my mind but am scheduled for a colposcopy soon. I am freaking out about my normal razor burn bumps and ingrown hairs after I shave. The gyno told me my cervix looked good when I had my pap smear but I know that means nothing.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
If you are having a persistent discharge even after taking the antibiotic then you could be having a mixed infection or recurrent infections due to untreated partner. Going for colposcopy will help in ruling out the cervical lesions.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor